# SDR FDKA200710545

- Difficulty date: October 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,673 hours, 15,291 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Prox Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9963 MCO - SPOILER FAIL EICAS MESSAGE.  MX RESECURED SPOILER PROX SWITCH CONNECTOR AND APPLIED HEAT SHRINK.
